×

zbMATH — the first resource for mathematics

A minimum-maximum principle for a class of non-linear integral equations. (English) Zbl 0179.15601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. E. Browder, Nonlinear eigenvalue problems and Galerkin approximations,Bull. Am. Math. Soc.,74 (1968), 651–656. · Zbl 0162.20302 · doi:10.1090/S0002-9904-1968-11979-2
[2] C. V. Coffman, An existence theorem for a class of non-linear integral equations with applications to a nonlinear elliptic boundary value problem,Journal of Math, and Mech.,18 (1968), 411–20.
[3] –, On a class of non-linear elliptic boundary value problems, to appear.
[4] R. E. Edwards,Functional Analysis, Holt Rinehart and Winston, Inc., New York, 1965. · Zbl 0182.16101
[5] M. A. Krasnosel’skii,Topological Methods in the Theory of Nonlinear Integral Equations, MacMillan, New York, 1964.
[6] R. A. Moore and Z. Nehari, Nonoscillation theorems for a class of nonlinear differential equations,Trans. Am. Math. Soc.,93 (1959), 30–52. · Zbl 0089.06902 · doi:10.1090/S0002-9947-1959-0111897-8
[7] Z. Nehari, On a class of nonlinear second order differential equations,Trans. Am. Math. Soc.,95 (1960), 101–123. · Zbl 0097.29501 · doi:10.1090/S0002-9947-1960-0111898-8
[8] Z. Nehari, Characteristic values associated with a class of nonlinear second order differential equations,Acta Math.,105 (1961), 141–175. · Zbl 0099.29104 · doi:10.1007/BF02559588
[9] Z. Nehari, On a class of nonlinear integral equations,Math. Zeit.,72 (1959), 175–183. · Zbl 0092.10903 · doi:10.1007/BF01162946
[10] M. M. Vainberg,Variational Methods for the Study of Nonlinear Operators, Holden-Day, Inc., San Francisco, 1964.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.